Structure and properties of the algebra of partially transposed permutation operators

Marek Mozrzymas , Michał Horodecki , Michał Studziński

Abstract

n/a
Author Marek Mozrzymas
Marek Mozrzymas,,
-
, Michał Horodecki IFTiA
Michał Horodecki,,
- Institute of Theoretical Physics and Astrophysics
, Michał Studziński IFTiA
Michał Studziński,,
- Institute of Theoretical Physics and Astrophysics
Journal seriesJournal of Mathematical Physics, ISSN 0022-2488
Issue year2014
Vol55
No3
Pages1-36
DOIDOI:10.1063/1.4869027
URL http://dx.doi.org/10.1063/1.4869027
Languageen angielski
Score (nominal)25
ScoreMinisterial score = 25.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 1.243 (2) - 2014=1.16 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back